# SDR I5EA2012072601

- Difficulty date: July 26, 2012
- Submitted: July 29, 2012
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 45,684 hours, 30,159 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED TO THE RIGHT HORIZONTAL STABILIZER OUTBOARD TRAILING EDGE PANELS DURING WALK AROUND INSPECTION.
